Alert archive / North Dakota / Red Flag Warnings in 2007

Red Flag Warning 12, NWS Bismarck, ND

September 12, 20078 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Sep 12, 2007, 3:58 AM MDT for 8 counties in North Dakota. It took effect at Sep 12, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 12, 2007, 3:58 AM MDT (09:58 UTC)
In effect from
Sep 12, 2007, 12:00 PM MDT
Expired
Sep 12, 2007, 8:39 PM MDT
In force
9 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, McKenzie County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 183 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 10.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2007-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2007-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2230 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KBIS 120958
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
458 AM CDT WED SEP 12 2007

...RED FLAG WARNING IN EFFECT FOR SOUTHWESTERN NORTH DAKOTA
THIS AFTERNOON AND EARLY EVENING FOR STRONG GUSTY WINDS AND LOW
RELATIVE HUMIDITIES...

.A CLIPPER-TYPE LOW PRESSURE SYSTEM OVER SOUTHERN SASKATCHEWAN
EARLY THIS MORNING IS FORECAST TO ENTER EXTREME NORTHWESTERN NORTH
DAKOTA LATE THIS MORNING AND MOVE SOUTHEAST ACROSS THE
STATE...ENTERING EASTERN NORTH DAKOTA THIS EVENING. A DRY TROUGH
EXTENDING FROM THE LOW WILL ENTER WESTERN NORTH DAKOTA EARLY THIS
AFTERNOON. SOUTH WINDS AHEAD OF THE TROUGH WILL BECOME WEST AND
INCREASE TO 20 TO 30 MPH OVER FAR WESTERN NORTH DAKOTA THIS
AFTERNOON...RAISING TEMPERATURES INTO THE UPPER 70S AND LOWER 80S
AND DROPPING THE RELATIVE HUMIDITIES TO NEAR 20 PERCENT. THE WEST
WINDS WILL BECOME NORTHWEST LATE THIS AFTERNOON OVER WESTERN NORTH
DAKOTA.

THIS COMBINATION OF LOW RELATIVE HUMIDITIES AND GUSTY WINDS WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FIRE CREWS SHOULD BE
ALERTED TO THESE CRITICAL FIRE WEATHER CONDITIONS.

NDZ031>033-040-041-043-044-122100-
/O.UPG.KBIS.FW.A.0012.070912T1800Z-070913T0600Z/
/O.NEW.KBIS.FW.W.0012.070912T1800Z-070913T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
358 AM MDT WED SEP 12 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

EXPECT WEST WINDS OF 20 TO 35 MPH AND RELATIVE HUMIDITY VALUES OF
20 TO 25 PERCENT THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NDZ017-122100-
/O.NEW.KBIS.FW.W.0012.070912T1800Z-070913T0300Z/
MCKENZIE-
458 AM CDT WED SEP 12 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
CDT THIS EVENING. 

EXPECT WEST WINDS OF 20 TO 35 MPH AND RELATIVE HUMIDITY VALUES OF
20 TO 25 PERCENT THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JV
3 follow-up statements
000 
WWUS83 KBIS 121731
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1231 PM CDT WED SEP 12 2007

...RED FLAG WARNING IN EFFECT FOR SOUTHWESTERN NORTH DAKOTA THIS
AFTERNOON AND EARLY EVENING FOR STRONG GUSTY WINDS AND LOW
RELATIVE HUMIDITIES...

.A LOW PRESSURE SYSTEM ACROSS THE WESTERN DAKOTAS AND SOUTHEAST
SASKATCHEWAN AT NOON WILL MOVE TO EASTERN NORTH DAKOTA BY EVENING.
A DRY TROUGH IN SOUTHEASTERN MONTANA WILL ENTER SOUTHWESTERN NORTH
DAKOTA THIS AFTERNOON. SOUTH WINDS AHEAD OF THE TROUGH WILL
BECOME WEST AND INCREASE TO 20 TO 30 MPH OVER FAR WESTERN NORTH
DAKOTA...RAISING TEMPERATURES INTO THE UPPER 70S AND LOWER 80S
AND DROPPING THE RELATIVE HUMIDITIES TO NEAR 20 PERCENT. THE WEST
WINDS WILL BECOME NORTHWEST LATE THIS AFTERNOON OVER WESTERN NORTH
DAKOTA.

THIS COMBINATION OF LOW RELATIVE HUMIDITIES AND GUSTY WINDS WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FIRE CREWS SHOULD BE
ALERTED TO THESE CRITICAL FIRE WEATHER CONDITIONS.

NDZ017-031>033-040-041-043-044-130300-
/O.CON.KBIS.FW.W.0012.070912T1800Z-070913T0300Z/
MCKENZIE-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
1231 PM CDT WED SEP 12 2007 /1131 AM MDT WED SEP 12 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING. 

EXPECT WEST WINDS OF 20 TO 35 MPH AND RELATIVE HUMIDITY VALUES OF
20 TO 25 PERCENT THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS83 KBIS 122118
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
418 PM CDT WED SEP 12 2007

...RED FLAG WARNING IN EFFECT FOR SOUTHWESTERN NORTH DAKOTA UNTIL
9 PM MDT OR 10 PM CDT THIS EVENING FOR STRONG GUSTY WINDS AND LOW
RELATIVE HUMIDITIES...

.A LOW PRESSURE SYSTEM ACROSS THE WESTERN DAKOTAS WILL MOVE
ACROSS CENTRAL AND EASTERN NORTH DAKOTA TONIGHT. STRONG NORTHWEST
WINDS OF 20 TO 35 MPH CAN BE EXPECTED THIS EVENING IN WESTERN
NORTH DAKOTA BEHIND THE LOW. RELATIVE HUMIDITIES HAVE DROPPED TO
15 TO 25 PERCENT ACROSS MUCH OF SOUTHWESTERN NORTH DAKOTA AND
COMBINED WITH THE STRONG WINDS HAVE CREATED RED FLAG WARNING
CONDITIONS. CONDITIONS WILL IMPROVE LATE THIS EVENING AS
TEMPERATURES FALL AND RELATIVE HUMIDITIES INCREASE. THERE IS ALSO
POTENTIAL FOR SHOWERS LATER TONIGHT.

FIRE CREWS SHOULD BE ALERTED TO THESE CRITICAL FIRE WEATHER
CONDITIONS.

NDZ017-031>033-040-041-043-044-130300-
/O.CON.KBIS.FW.W.0012.000000T0000Z-070913T0300Z/
MCKENZIE-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
418 PM CDT WED SEP 12 2007 /318 PM MDT WED SEP 12 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING. 

EXPECT WEST WINDS OF 20 TO 35 MPH AND RELATIVE HUMIDITY VALUES OF
20 TO 25 PERCENT THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW AND WILL CONTINUE INTO THE EARLY EVENING. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS83 KBIS 130239
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
939 PM CDT WED SEP 12 2007

...RED FLAG WARNING HAS BEEN CANCELLED...

.THE PASSAGE OF THE COLD FRONT BROUGHT MUCH COOLER TEMPERATURES
AND HIGHER RELATIVE HUMIDITIES TO WESTERN NORTH DAKOTA THIS EVENING.
ALTHOUGH GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUES
TONIGHT...THE COOLER TEMPERATURES AND HIGHER HUMIDITY WILL LOWER
THE RISK IF EXTREME FIRE BEHAVIOR. THE RED FLAG WARNING THAT WAS
SCHEDULED TO EXPIRE AT 10 PM CDT/9 PM MDT HAS BEEN CANCELLED.

NDZ017-031>033-040-041-043-044-130345-
/O.CAN.KBIS.FW.W.0012.000000T0000Z-070913T0300Z/
MCKENZIE-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
939 PM CDT WED SEP 12 2007 /839 PM MDT WED SEP 12 2007/

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED
FLAG WARNING. 

GUSTY NORTHWEST WINDS WILL CONTINUE...HOWEVER MUCH COOLER
TEMPERATURES AND HIGHER RELATIVE HUMIDITIES ABOVE 50 PERCENT WILL
LIMIT THE EXTREME FIRE BEHAVIOR. THE RED FLAG WARNING HAS BEEN
CANCELLED.

$$
ABELING

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Sep 12, 2:45 AM MDT, 1 hour 13 minutes earlier.

Area forecast discussion, Sep 12, 2:45 AM MDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
345 AM CDT WED SEP 12 2007

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
FIRE WEATHER CONCERNS TODAY AND EXTENT OF FROST AND/OR SUB-FREEZING
TEMPS ON FRIDAY MORNING ARE THE MAIN CONCERN THIS FORECAST PACKAGE.
NAM AND GFS SOLUTIONS FOR TIMING OF CLIPPER SYSTEM ARE MUCH CLOSER
TODAY. NAM IS MUCH FASTER AND GFS SLIGHTLY SLOWER. FOLLOWED GFS FOR
DETAILS - IT HAS BEEN MOST CONSISTENT PAST FEW DAYS AND PREFERRED BY
NATIONAL CENTERS.

CLIPPER/LOW CURRENTLY OVER SOUTHERN SASKATCHEWAN WITH TRAILING COLD
FRONT EXTENDING ACROSS SOUTHERN ALBERTA...AND DRY TROUGH EXTENDING
FROM THE LOW INTO CENTRAL MONTANA AND WYOMING. SOUTH WINDS AHEAD OF
CLIPPER AND DRY TROUGH. BY NOON TODAY THE MODELS INDICATE THE LOW
CENTER OVER NORTHWESTERN NORTH DAKOTA NORTH OF WILLISTON WITH THE
TROUGH EXTENDING SOUTH ACROSS FAR SOUTHWESTERN NORTH DAKOTA AND THE
COLD FRONT EXTENDING ACROSS EXTREME NORTHERN MONTANA. WEST WINDS
WITH DRY AIR - DEWPOINTS IN THE 30S - EXPECTED TO PUSH INTO WESTERN
NORTH DAKOTA WITH GUSTY WEST WINDS INCREASING TO 20 TO 35 MPH THIS
AFTERNOON. AFTERNOON HIGHS SHOULD BE IN THE MID 70S TO LOWER 80S
OVER MOST OF THE FORECAST AREA...EXCEPT THE FAR NORTHWEST CORNER
NEAR THE LOW. THE ASSOCIATED UPPER LEVEL LOW AND SHORTWAVE ENERGY
FOLLOWS THE LOW AND EXPECT ANY SHOWERS OR ISOLATED THUNDERSHOWERS TO
BE CONFINED TO NORTHWESTERN NORTH DAKOTA THIS AFTERNOON.

THE COLD FRONT ENTERS FAR WESTERN NORTH DAKOTA THIS EVENING AND
WINDS BECOME NORTHWEST 20 TO 30 MPH. CLOUDS SPREAD SOUTHEAST ACROSS
THE STATE WITH SCATTERED SHOWERS...AND FALLING TEMPERATURES.

ON THURSDAY COOL HIGH PRESSURE FOLLOWING THE COLD FRONT CONTINUES
PUSHING INTO THE STATE WITH NORTHWEST WINDS 20 TO 30 MPH WITH HIGHER
GUSTS. PLENTY OF CLOUDS OVER THE STATE WITH THE UPPER LEVEL LOW AND
SHORTWAVE ENERGY OVER THE REGION. BASICALLY A COOL BLUSTERY DAY WITH
SCATTERED SHOWERS WITH HIGHS REACHING ONLY THE UPPER 40S NORTH
CENTRAL TO THE MID 50S SOUTH.

THURSDAY NIGHT THE COOL SURFACE HIGH SETTLES OVER THE WESTERN
DAKOTAS AND THE UPPER LEVEL LOW MOVES SLOWLY EASTWARD WITH CLEARING
SKIES LATE THURSDAY NIGHT AND DECREASING WINDS. EXPECT A WIDESPREAD
FROST THURSDAY NIGHT...MORE LIKELY IN THE WEST THAN FARTHER EAST
DEPENDING ON THE TIMING OF CLEARING SKIES. IT APPEARS THAT LOW
TEMPERATURES WILL BE IN THE UPPER 20S TO LOWER 30S IN THE FAR WEST
AND NORTH CENTRAL...AND IN THE LOW TO MID 30S SOUTH CENTRAL.

A MORE TRANQUIL DAY ON FRIDAY. COOL BUT WITH SUNSHINE AND LIGHT
WINDS.

.LONG TERM...SATURDAY THROUGH TUESDAY...
00Z GFS SIMILAR TO LAST NIGHT AND QUITE SIMILAR TO THE ECMWF THROUGH
SUNDAY. SOUTHERLY WINDS RETURN ON SATURDAY BRINGING WARMING
TEMPERATURES. UPPER RIDGE BUILDS INTO THE NORTHERN PLAINS FOR SUNDAY
WITH A CONTINUED WARMING TREND. BUMPED MAX TEMPERATURES UP A FEW
DEGREES FOR SATURDAY AND SUNDAY...BUT STILL WENT BELOW GFS GUIDANCE.
BOTH DAYS STILL LOOK DRY.

ECMWF AND GFS DISAGREE IN THE DETAILS...BUT BOTH MODELS INDICATE
DEVELOPMENT OF A MORE SOUTHWESTERLY FLOW ALOFT FOR MONDAY AND
TUESDAY. THIS WILL BRING A CHANCE FOR SOME PRECIPITATION AS PER
CURRENT FORECAST. TEMPERATURES IN THE UPPER 60S AND 70S LOOK
REASONABLE WITH INCREASED CLOUDS AND SHOWERS. NO CHANGES NEEDED FOR
MONDAY AND TUESDAY FORECAST AT THIS TIME.

&&

.AVIATION...
A STRONG SURFACE LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE INTO
NORTHWEST NORTH DAKOTA THIS AFTERNOON AND ACROSS WESTERN NORTH
DAKOTA BY EVENING. ALONG WITH THE FRONT WILL COME GUSTY NORTHWEST
WINDS AND A CHANCE OF SHOWERS. AN ISOLATED THUNDERSTORM IS POSSIBLE
THIS AFTERNOON AND EVENING. CEILING AND VISIBILITY WILL BE MAINLY
VFR THROUGH THE DAY...HOWEVER...SOME MVFR CEILINGS WILL DEVELOP IN
THE COOLER AIR BEHIND THE FRONT TONIGHT.

&&
.FIRE WEATHER...
REFERRING TO SHORT TERM DISCUSSION REGARDING TODAYS CLIPPER
SYSTEM...EXPECT STRONG WEST WINDS WITH DEWPOINTS FALLING INTO THE
30S THIS AFTERNOON OVER SOUTHWESTERN COUNTIES. MINIMUM RELATIVE
HUMIDITIES IN THE LOWER 20S WITH STRONG WEST WINDS THIS AFTERNOON
AND STRONG NORTHWEST WINDS EARLY THIS EVENING. WILL UPGRADE FIRE
WEATHER WATCH TO A RED FLAG WARNING...AND ADD MCKENZIE COUNTY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM THIS AFTERNOON THROUGH EARLY THIS
EVENING FOR NDZ017-031>033-040-041-043-044.

&&

JV/JF
Hazardous weather outlook, Sep 11, 4:05 AM MDT, 23 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
505 AM CDT TUE SEP 11 2007

NDZ001>005-009>013-019>023-025-034>037-042-045>048-050-051-121015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-
BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
505 AM CDT TUE SEP 11 2007 /405 AM MDT TUE SEP 11 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CLIPPER-TYPE LOW PRESSURE SYSTEM WILL MOVE ACROSS THE STATE ON
WEDNESDAY BRINGING WINDY CONDITIONS AND A CHANCE OF SHOWERS AND
ISOLATED THUNDERSTORMS FROM WEDNESDAY AFTERNOON THROUGH THURSDAY.

WIDESPREAD FROST IS LIKELY LATE THURSDAY NIGHT AND FRIDAY MORNING
AS CLOUDS AND WINDS DECREASE AND TEMPERATURES DROP TO THE LOWER
30S AND UPPER 20S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ017-018-031>033-040-041-043-044-121015-
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
505 AM CDT TUE SEP 11 2007 /405 AM MDT TUE SEP 11 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CLIPPER-TYPE LOW PRESSURE SYSTEM WILL MOVE ACROSS THE STATE ON
WEDNESDAY BRINGING WINDY CONDITIONS AND A CHANCE OF SHOWERS AND
ISOLATED THUNDERSTORMS FROM WEDNESDAY AFTERNOON THROUGH THURSDAY.

A FIRE WEATHER WATCH MAY BE NEEDED FOR WEDNESDAY AFTERNOON AND
EARLY EVENING...AS WINDS SWITCH TO THE WEST/NORTHWEST AT 20 TO 30
MPH WEDNESDAY AFTERNOON AND DRY AIR BEHIND THE FRONT DROPS THE
AFTERNOON RELATIVE HUMIDITY VALUES TO 20 TO 25 PERCENT.

WIDESPREAD FROST IS LIKELY LATE THURSDAY NIGHT AND FRIDAY MORNING
AS CLOUDS AND WINDS DECREASE AND TEMPERATURES DROP TO THE UPPER
20S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JV

Nearby

Red Flag Warnings in North Dakota, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.